MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ACCOLADE SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was scheduled for a pocket revision for an unspecified reason.It was noted that 1.5 years remained on the battery for this pacer dependent patient, and it was noted that this device did not have the recent software update.Additional information received the pocket was not revise, but the pacemaker was explanted and replaced instead, due to advisory concerns.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and product return status.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
ACCOLADE SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23592846
Report Number2124215-2025-84435
Device Sequence Number18622981
Product Code LWP
UDI-Device Identifier00802526559150
UDI-Public(01)00802526559150(17)200205
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2020
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number721187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale